# SDR SWIA2020020648233

- Difficulty date: January 6, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 39,171 hours, 34,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR UPPER SILL GOUGED, 4 PLACES, UNDER THE CEILING PANEL ATTACH POINTS FS310.00 Ï¿½ FS349.00.   (C-CHECK) RO 2/04/2020   BLENDED OUT GOUGE DAMAGE TO PAX DOOR UPPER SILL DOUBLER AT STR3L BETWEEN FS310.00 - FS349.00 IS STRUCTURALLY ACCEPTABLE. COMPLIED  PER REO AND COMPLIED TASK CARD.
